CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Semipositivity of generic ordinary fibration over a curve 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 10, 页码: 1749-1758
Authors:  Chen, Yifei;  Gu, Yi
Favorite  |  View/Download:8/0  |  Submit date:2018/11/16
semipositivity  fibrations  direct image sheaf  
On the distribution of Jacobi sums 期刊论文
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2018, 卷号: 741, 页码: 67-86
Authors:  Lu, Qing;  Zheng, Weizhe;  Zheng, Zhiyong
Favorite  |  View/Download:3/0  |  Submit date:2018/09/08
SPECIAL BIRATIONAL TRANSFORMATIONS OF TYPE (2,1) 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2018, 卷号: 27, 期号: 1, 页码: 55-89
Authors:  Fu, Baohua;  Hwang, Jun-Muk
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Strong approximation and descent 期刊论文
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2017, 卷号: 731, 页码: 235-258
Authors:  Derenthal, Ulrich;  Wei, Dasheng
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Shifted character sums with multiplicative coefficients, II 期刊论文
JOURNAL OF NUMBER THEORY, 2017, 卷号: 178, 页码: 31-39
Authors:  Gong, K.;  Jia, C.;  Korolev, M. A.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Character sum  Multiplicative function  
The based ring of the lowest generalized two-sided cell of an extended affine Weyl group 期刊论文
JOURNAL OF ALGEBRA, 2017, 卷号: 477, 页码: 1-28
Authors:  Xie, Xun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Affine Realm algebra  Lowest two-sided cell  Based ring  P1-P15  
Gluing pseudo functors via n-fold categories 期刊论文
JOURNAL OF HOMOTOPY AND RELATED STRUCTURES, 2017, 卷号: 12, 期号: 1, 页码: 189-271
Authors:  Zheng, Weizhe
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Pseudo functor  Gluing data  2-Category  n-Fold category  Hypercube  
QUOTIENT STACKS AND EQUIVARIANT ETALE COHOMOLOGY ALGEBRAS: QUILLEN'S THEORY REVISITED 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2016, 卷号: 25, 期号: 2, 页码: 289-400
Authors:  Illusie, Luc;  Zheng, Weizhe
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Kloosterman sums with multiplicative coefficients 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 4, 页码: 653-660
Authors:  Gong Ke;  Jia ChaoHua
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Conformal oscillator representations of orthogonal Lie algebras 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 1, 页码: 37-48
Authors:  Xu XiaoPing
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
orthogonal Lie algebra  differential operator  oscillator representation  irreducible module  polynomial algebra  exponential-polynomial function